# SDR GLBA20110223A

- Difficulty date: February 23, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 29,663 hours, 37,332 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Reads Low
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE GAUGE WENT DOWN ON CLIMB OUT. ALL OTHER ENGINE INDICATIONS WERE NORMAL,NOTICED ON TAXI IN TORQUE GAUGE WAS BELOW  ZERO.  MAINTENANCE PERFORMED PARAMETER RUNUP OF LT & RT ENGINES.  ALL CHECKS GOOD COULD NOT DUPLICATE DISCREPANCY.
